# SDR SWIA201333902

- Difficulty date: June 14, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,607 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LANDING PLATE HAS CORROSION AROUND NUTPLATES ON UPPER & LOWER SURFACE OF LANDING PLATE.  C-CHECK REMOVED CORROSION & BLENDED CARGO DOOR LANDING PLATE AROUND NUTPLATES ON UPPER & LOWER SURFACE IAW REO.
